# SDR C2XA10CL068

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 20,271 hours, 10,841 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Part number: NAS51732
- Condition: Backed Out
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT OVERWING EMERGENCY EXIT WAS FOUND HARD TO OPEN.  MAINTENANCE INSPECTED AND FOUND THE AFT UPPER SHROUD BRACKET SCREW HAD BACKED OUT AND WAS CATCHING ON THE DOOR FRAME.  THE SCREW WAS REPLACED AND OPERATIONAL CHECKS OF THE EMERGENCY EXIT WERE GOOD.
